# SDR ASAA2019070129886

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 21,201 hours, 6,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL, AND EXTINGUISHES ON RESET. GROUNDED - YES. RIGHT PACK/ZONE TEMPERATURE CONTROLLER BITE PER FIM 21-62 TASK 801 SHOWED "EXIT SRADA" FAULT LOGGED ON "PREV FLT" BUT NO FAULTS ON "BIT" AND VERIFY TEST PASSED. ACCOMPLISHED INITIAL EVALUATION FOR EXIT SRADA FAULT PER FIM 21-62 TASK 854 - AFTER ACTUATOR RESET PER STEP E.(2), PERFORMED PZTC VERIFY TEST PER FIM 21-62 TASK 801 - NO FAULTS.
